Translator Disclaimer
December 2012 Berry--Esseen bounds and the law of the iterated logarithm for estimators of parameters in an Ornstein--Uhlenbeck process with linear drift
Hui Jiang
Author Affiliations +
J. Appl. Probab. 49(4): 978-989 (December 2012). DOI: 10.1239/jap/1354716652

Abstract

We study the asymptotic behaviors of estimators of the parameters in an Ornstein--Uhlenbeck process with linear drift, such as the law of the iterated logarithm (LIL) and Berry--Esseen bounds. As an application of the Berry--Esseen bounds, the precise rates in the LIL for the estimators are obtained.

Citation

Download Citation

Hui Jiang. "Berry--Esseen bounds and the law of the iterated logarithm for estimators of parameters in an Ornstein--Uhlenbeck process with linear drift." J. Appl. Probab. 49 (4) 978 - 989, December 2012. https://doi.org/10.1239/jap/1354716652

Information

Published: December 2012
First available in Project Euclid: 5 December 2012

zbMATH: 1293.60039
MathSciNet: MR3058983
Digital Object Identifier: 10.1239/jap/1354716652

Subjects:
Primary: 60F15 , 60G50 , 62N02

Keywords: Berry--Esseen bound , Law of the iterated logarithm , maximum likelihood estimator , Ornstein--Uhlenbeck process , precise rate

Rights: Copyright © 2012 Applied Probability Trust

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • December 2012
Back to Top